# SDR ASAA2013081295783

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 3,147 hours, 1,028 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN TEMP HARD TO CONTROL WITH FWD & AFT CONTROLLERS ABOUT 10-11:00 O`CLOCK POSITION, AFT CABIN TEMP ABOUT 26-28C.  AFTER 45 MINS AT FULL COLD AND SUPPLY TEMP AT 8-10C CABIN FINALLY COOLED TO ABOUT 21-22C.  FWD AND AFT CONTROLLERS TO MAINTAIN 21C MUST BE ABOUT 8:30 TO 9 O`CLOCK POS.  ACFT GROUNDED.  FOUND FWD & AFT CABIN TEMP SENSOR FILTERS DIRTY.  CLEANED BOTH FWD & AFT CABIN TEMP SENSOR FILTERS. OPS CK GOOD. REF AMM 21-61-06 & FIM 21-61, TASK 863.
